# SDR IPXA2022041681206

- Difficulty date: April 6, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 70,712 hours, 16,298 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Longeron
- Part number: AEA75451
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:4CEXTERIOR FUSELAGE , LONGERON 28L P/N AEA7545-1 HAS CORROSION BETWEEN STA 1304-1309.REPAIRED CORRODED LONGERON 28L P/N AEA7545-1 IAW EA 011-5300-01-A9539 I/R AND UPS EO MD11-5310-83429-A (MINOR)
